# SDR 08FDEA02923

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,797 hours, 29,370 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Module
- Part number: 694710566
- Part serial: D00086
- Condition: Failed
- Location: Landing Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION RECEIVED UNSAFE NOSEGEAR (NO GREEN LIGHT) ALL GEAR INDICATIONS S/O PANEL NORMAL, NO GEAR WARNING HORN DURING THROTTLE REDUCTION.  COMPLIED WITH QRH, MANUAL GEAR EXTENDED.  LIGHT REMAINED OUT.  AFTER CRANKING NOSEWHEEL TO STOPS, LIGHT REMAINED OUT.  TESTED LIGHT FOR SECOND TIME, LIGHT BLINKED AND THEN CAME ON.  ON GROUND, LIGHT TESTS INTERMITTENTLY.  REMOVED AND REPLACED LANDING GEAR LIGHT MODULE.
